# SDR SWIA200820363

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 35,964 hours, 29,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4859 - AFT CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
